The automorphic H-chromatic index of a graph G is the minimum integer m for which G has a proper edge-coloring with m colors preserved by a given subgroup H of the full automorphism group of G. We determine upper bounds for this index in terms of the chromatic index of G for some abelian 2-groups H.

Upper bounds for the automorphic chromatic index of a graph / Mazzuoccolo, G.; Ruini, Beatrice. - In: GRAPHS AND COMBINATORICS. - ISSN 0911-0119. - ELETTRONICO. - 30:(2014), pp. 963-975. [10.1007/s00373-013-1321-0]

Upper bounds for the automorphic chromatic index of a graph

RUINI, Beatrice
2014

Abstract

The automorphic H-chromatic index of a graph G is the minimum integer m for which G has a proper edge-coloring with m colors preserved by a given subgroup H of the full automorphism group of G. We determine upper bounds for this index in terms of the chromatic index of G for some abelian 2-groups H.
30
963
975
Upper bounds for the automorphic chromatic index of a graph / Mazzuoccolo, G.; Ruini, Beatrice. - In: GRAPHS AND COMBINATORICS. - ISSN 0911-0119. - ELETTRONICO. - 30:(2014), pp. 963-975. [10.1007/s00373-013-1321-0]
Mazzuoccolo, G.; Ruini, Beatrice
File in questo prodotto:
File Dimensione Formato  
maz_rui_revised.pdf

non disponibili

Descrizione: Articolo principale
Tipologia: Altro materiale allegato
Dimensione 145.9 kB
Formato Adobe PDF
145.9 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/1060574
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact